MathSciNet Relay Station
MathSciNet bibliographic data
MR2566657 (2011b:30077) 30D35 (39B32)
Chen, ZongXuan; Shon, Kwang Ho Estimates for the zeros of differences of meromorphic functions. Sci. China Ser. A 52 (2009), no. 11, 2447–2458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement